Advances in Fuzzy Mathematics (AFM)


Volume 10 Number 1  (2015)





Some Remarkson Fuzzy Volterra Spaces

pp. 1-8

G.Thangaraj, S. Soundararajan


EDGE-ODD GRACEFULNESS OF GRAPHS  (P3xPn) 􀪸Pn, (P3xPn) 􀪸 2Pnand (P3 x Pn)  Pn

pp. 9-15

A.Solairaju and D. Senthil Kumar


Truncation Method For Fuzzy Variables On Possibility Space

pp. 17-25

Chun-Qin Zhang and Hui Zhang


Some Arithmetic Operations On Intuitionistic Fuzzy Numbers Using a- CUT Method
pp. 27-33
D.Stephen Dinagar and K.Thiripurasundari

Decomposition of fuzzy hyperset
pp. 3547
Goutam Chowdhury

Operators Induced By Fuzzy Grill And Fuzzy Sets
pp. 49-54
Rashmi Singh and Sonal Mittal

Bipolar-Valued Multi Fuzzy Subhemirings Of A Hemiring
pp. 55-62
V.K. Santhi and K. Anbarasi

A Novel Technique To The Solution Of MADM Problems By Fuzzy Sets
pp. 63-69
Supratim Mukherjee and Banamali Ghosh

Possibilistic Linear Programming with Triangular Intuitionistic Fuzzy Numbers
pp. 91-98
Ritika Chopra and Ratnesh R. Saxena




 All rights are reserved with Research India Publications                             Home  Journals  Contact